MathSciNet Relay Station
MathSciNet bibliographic data
MR1717633 (2000k:57037) 57S30 (05C25 20H15 58J53)
Miatello, R. J.; Rossetti, J. P. Isospectral Hantzsche-Wendt manifolds. J. Reine Angew. Math. 515 (1999), 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement